# SDR AALA202412264921

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 36,668 hours, 14,962 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE 1R DOOR WILL NOT ARM. MAINTENANCE RE-POSITIONED THE GIRT BAR ASSEMBLY TO FOLD CORRECTLY PER AMM 25-62-44 AND LUBRICATED GIRT BAR TRACK. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AND THE DOOR ARMED INDICATION WAS GOOD.
